| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 1-4


Jerico B. Bacani
      Another class of admissible perturbations of special expressions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 1, 1-8
      http://dx.doi.org/10.12988/ijma.2014.311287

J. Y. Kang, C. S. Ryoo
      On symmetric property for q-Genocchi polynomials and zeta function
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 1, 9-16
      http://dx.doi.org/10.12988/ijma.2014.311275

Yong-ming Li
      Existence of solution for a class of boundary value problems
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 1, 17-26
      http://dx.doi.org/10.12988/ijma.2014.311267

Mansor Monsi, Nasruddin Hassan, Syaida Fadhilah M. Rusli
      On modified symmetric single-step procedure for estimating polynomial zeros simultaneously
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 1, 27-33
      http://dx.doi.org/10.12988/ijma.2014.312293

M. Padraig M. M. McLoughlin, Christopher R. Krizan
      Some results on distorted Cantor sets
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 1, 35-49
      http://dx.doi.org/10.12988/ijma.2014.311279

Dong Hyun Cho
      Evaluation formulas for generalized Wiener integrals with drift and initial distribution
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 2, 51-65
      http://dx.doi.org/10.12988/ijma.2014.312292

M. Manavi
      On the Moore-Penrose inverse in C*-modules
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 2, 67-71
      http://dx.doi.org/10.12988/ijma.2014.311271

Huseyin Kocayigit, Beyza Betul Pekacar
      Characterizations of N^3 slant helices according to quaternionic frame
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 2, 73-80
      http://dx.doi.org/10.12988/ijma.2014.311272

Mawardi Bahri
      Product theorem for quaternion Fourier transform
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 2, 81-87
      http://dx.doi.org/10.12988/ijma.2014.311290

Zeqing Liu, Heng Wu, Shin Min Kang
      Bounded nonoscillatory solutions for a third order difference equation
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 2, 89-99
      http://dx.doi.org/10.12988/ijma.2014.312297

Jishan Fan, Tohru Ozawa
      A blow-up criterion for the 3D full magnetohydrodynamic equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 3, 101-108
      http://dx.doi.org/10.12988/ijma.2014.312298

Norbert Youmbi
      Weak convergence of convolution products of probability measures on semihypergroups
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 3, 109-126
      http://dx.doi.org/10.12988/ijma.2014.312304

Taekyun Kim, Sang-Hun Lee, Seog-Hoon Rim, Jong Jin Seo
      Some identities of symmetry for the extended higher-order q-Bernoulli polynomials of the second kind
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 3, 127-134
      http://dx.doi.org/10.12988/ijma.2014.4111

K. Chandrasekhara Rao, K. Balasubramanian
      Some sectional rate spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 3, 135-140
      http://dx.doi.org/10.12988/ijma.2014.311289

Taruna Kumari, Anupam Pathak
      Conditional expectation of certain distributions of dual generalized order statistics
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 3, 141-148
      http://dx.doi.org/10.12988/ijma.2014.311281

S. S. Mirzoev, G. A. Agayeva
      On the solvability conditions of one boundary value problem for the second order differential equations with operator coefficients
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 4, 149-156
      http://dx.doi.org/10.12988/ijma.2014.413

R. Kasthuri, C. V. Seshaiah
      Multi-item inventory lot-size model with increasing varying holding cost: A Karush-Kuhn-Tucker conditions approach
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 4, 157-165
      http://dx.doi.org/10.12988/ijma.2014.312291

A. Boukehila, F. Z. Benmostefa
      Solution process of a class of differential equation using homotopy analysis Wiener Hermite expansion and perturbation technique
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 4, 167-186
      http://dx.doi.org/10.12988/ijma.2014.312303

S. Ranganayaki, C.V. Seshaiah
      Multi objective fuzzy inventory model with demand dependent unit cost and lead time constraints A Karush Kuhn Tucker conditions approach
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 4, 187-193
      http://dx.doi.org/10.12988/ijma.2014.310252

Abdelaziz Tajmouati
      On J-multipliers and J-multipliers quadratic of Jordan Banach algebras
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 4, 195-207
      http://dx.doi.org/10.12988/ijma.2014.35111

Notice
      Retraction notice
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 4, 209
      http://dx.doi.org/10.12988/ijma.2014.351


Journals | Books | Author guidelines